# SDR DALA2021062903512

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 52,134 hours, 35,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 974 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ATTACH AT STA 974 BETWEEN STRINGER 27 AND 28L. REPLACED ATTACH CLIP PER LONG BEACH DRAWING #9958215. (LP #1853038)
